# SDR DHL2001705513

- Difficulty date: April 15, 2001
- Submitted: June 16, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NOSE GEAR WHEEL WELL RT SIDEWALL PANEL IS CRACKED BS 285.6 WL 158. CRACK RUNNING ALONG FAST ROWS-2 PLACES.- MRD 2.  REMOVED FASTENERS AND PAINT AT NWW.  RT SIDEWALL BS 285 WL 158 TO VERIFY CRACK ENDS AS PER B727 SRM 51-30-2.  ACCOMPLISHED HFEC INSP OF NWW RT SIDE WALL PANEL BS 285 WL 158 IAW B727 MANUAL NDT 51-00-00 PART 6 FIG 4.  CRACKS VERIFIED AND MARKED ENDS OF CRACKS.  CUT OUT DAMAGE SECTION 4.5 X 5.25 INCH AT NOSE GEAR WW RT WEB BS 285.6 AS OER B727 ACCORDANCE TO S/B 727 -53-0065.  ACCOMPLISHED HFEC INSP OF DAMAGE CUT-OUT SECT IAW B727 NDT MANUAL PART 6 51-00-00 FIG 4.  NO FURTHER CRACK PROGRESSION NOTED.  FABRICATED EXTERNAL DOUBLER REPAIR AT NOSE WW RT.
